Anxiety Support

Omeprazole

Ok so I have acid reflux & discomfort & been worrying that I could have an ulcer .. doctor has prescribed Omeprazole

I suffer from Emetophobia (fear of vomiting) & I've made the mistake of reading through the common side effects & the third most common is ... nausea or vomiting

So after taking the plunge to contact the doctor about my symptoms I am now petrified to take these tablets that are supposed to help me .. not make me feel worse

Anyone on these & anyone who can reassure me that they help?

Cheers

Lesley x

13 Replies
oldestnewest

Hi Lesley

Oh reading the side effects dear me you should have come on here first they are as bad as Dr Google

Now when they list these side effects it could have happened to 1 in 100 even more to be honest but they have to list everyone & then we take one look & think forget it I will be worse than I am now but no you wont be

I used to take one called Alverine & Lanzoporal both spellings will be wrong on those but never mind , & they said could cause nausea but I was ok

I have a meds fear so I know how the fear feels when we have to take medication , I am limited what I can get my head round to take but the few I do I tell myself just today I will take one & then if I don't want to I wont take anymore , that way it makes me feel in control & we are we can take one , two even more but if we find we are not happy we have tried them & at least tell the GP we have

Sorry if this reply has not been much help hopefully someone will come along that can give you some more advise

Let us know how you get on if you take them

Love

whywhy

xxx

Reply

Hi whywhy

Thanks for reply :)

I also take Citalopram & Mebevrine (for IBS) & it took me long enough to start on those ..

Now I've to add Omeprazole to the mix & it's goin to be trial and error as doc isn't sure what my problem is

I'll work myself up to taking them as I really have no other option :(

Hugs

Lesley x

Reply

Hey

I take omeprazole I'm fine with it if anything it really helps with the acid reflux.

For an anxiety sufferer it is bad to read the side effects

Reply

Hey yaz

That's good to know thanks

I agree it's a bad idea to read all the side effects & I know every medication is the same but it puts you off to begin with

Lesley x

Reply

Oh Lesley you poor pet. Those tablets are fine, take them as I did and they really helped

Me. No nausea. The opposite in fact.

Stop worrying and try and be kind and gentle with yourself.

Hugs

Hannah x

Reply

Oh I know Hannah .. 2 steps forward & 1 step back

Thought I was so brave plucking up the courage to phone the doctor & now I'm dreading starting yet another tablet

If I knew it was the right treatment I would maybe have a bit more confidence in it but I'm not convinced that's what's wrong with me

How are you doing Hannah? Hope you are doing ok

Big hugs

Lesley xx

Reply

Hi Lesley my stomach problem was caused mostly by stress. I took those tablets for 3 months and never had a problem after that. Try and relax, take

The help if you need it.

Healing hugs

Hannahx

Reply

Hi Hannah

That's good to hear that they fixed your problem

I've phoned the pharmacy for advice as it doesn't tell me when to take the tablet ie before or after food

She says that they're very well tolerated and don't usually cause any problems

It would be quite pointless taking a tablet for a bad stomach and it gives you ... a bad stomach :(

I'm suffering quite a bit the last few days so I'm keen to start them but scared to actually take the first one :(

I hate being such a woose :(

Hugs

Lesley x

Reply

Hi Lesley. I take an SSRI antidepressant same as you, and mebeverine for IBS, and also Omeprazole ; have done for years

with no ill effects whatsoever.

I find Omeprazole really beneficial by taking just one per day..... & never had any sickness or even nausea. :-/

Cat x

1 like
Reply

Hi Cat

Thanks for the reply :)

Oh really so you take the same as me, ok that's fine thanks for telling me

I'm glad to hear that they help you

Lesley x

1 like
Reply

omeprazole and mebeverine work a treat!

1 like
Reply

Thankyou

That's good to know as I will have to start taking them anyway .. don't know when but will have to be soon as im fed up with this discomfort

Lesley x

1 like
Reply

So i started OMEPRAZOLE yesterday night and im 14 btw and i have the enphobia of Vomiting as well i get HUGE aniexty attacks when i feel nauouse and i just wanted to know when i taking pills everyday will i be okay ??? Please im scared because it was hard to take it last night reading side effects online and my doctor said it wont cause nausouse or the people at the pharmacy said it wont but i need a third opion please😭

Reply

You may also like...